# SDR DL76P020072

- Difficulty date: January 20, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 27,292 hours, 13,199 cycles
- Engine: Pwa PW4060
- Engine time: 18,685 hours, 4,326 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 75535913B
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AT 17,000 LVL FLT RIGHT GENERATOR FAILED ALONG WITH AIRFRAME VIBRATION.  APU GEN OPER OK.  SERVICED RIGHT IDG, RAN ENGINE AND NO VIBRATIONS.  NO HISTORY.  CREW DID NOT DISCONNECT IDG.  DISCONNECTED IDG AND FWD TO MCO/PLC PER MEL 24-00-01.
